Items where Research Group is "Faculty of Science > Research Groups > Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: C | E | G | J | M
Number of items: 14.

C

Carvalho, C, Gray, R and Ruskuc, N (2011) Presentations of inverse semigroups, their kernels and extensions. Journal of the Australian Mathematical Society, 90 (03). pp. 289-316. ISSN 1446-7887

E

Evans, DM and Ferreira, MS (2011) The geometry of Hrushovski constructions, I: The uncollapsed case. Annals of Pure and Applied Logic, 162 (6). pp. 474-488.

Evans, DM and Pastori, E (2011) Second cohomology groups and finite covers of infinite symmetric groups. Journal of Algebra, 330 (1). pp. 221-233.

G

Gray, R and Kambites, M (2011) A ŠVARC–MILNOR LEMMA FOR MONOIDS ACTING BY ISOMETRIC EMBEDDINGS. International Journal of Algebra and Computation, 21 (07). pp. 1135-1147. ISSN 0218-1967

Gray, R and Malheiro, A (2011) Finite complete rewriting systems for regular semigroups. Theoretical Computer Science, 412 (8-10). pp. 654-661.

Gray, R, Malheiro, A and Pride, SJ (2011) On properties not inherited by monoids from their Schützenberger groups. Information and Computation, 209 (7). pp. 1120-1134.

Gray, R and Möller, RG (2011) Locally-finite connected-homogeneous digraphs. Discrete Mathematics, 311 (15). pp. 1497-1517. ISSN 1872-681X

Gray, R and Pride, SJ (2011) Homological finiteness properties of monoids, their ideals and maximal subgroups. Journal of Pure and Applied Algebra, 215 (12). pp. 3005-3024.

Gray, R and Ruškuc, N (2011) Generators and relations for subsemigroups via boundaries in Cayley graphs. Journal of Pure and Applied Algebra, 215 (11). pp. 2761-2779.

J

Jaidee, S, Stevens, S and Ward, T (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

M

Mazorchuk, V and Miemietz, V (2011) Cell 2-representations of finitary 2-categories. Compositio Mathematica, 147 (05). pp. 1519-1545. ISSN 0010-437X

Miemietz, V and Oppermann, S (2011) On the Representation Dimension of Schur Algebras. Algebras and Representation Theory, 14 (2). pp. 283-300. ISSN 1386-923X

Miemietz, V and Turner, W (2011) Rational Representations of GL2. Glasgow Mathematical Journal, 53 (02). pp. 257-275. ISSN 0017-0895

Mnukhin, V. B. and Siemons, Johannes (2011) On Stanley’s inequalities for character multiplicities. Archiv der Mathematik, 97 (6). pp. 513-521. ISSN 0003-889X

This list was generated on Sat Dec 16 16:34:46 2017 GMT.